A 46-year-old wom an com plained to her physician that the sedative e ect of the drug she was taking

A 46-year-old wom an com plained to her physician that the sedative e ect of the drug she was taking had increased substantially. The wom an, w ho was su ering from generalized anxiety disorder, had been taking diazepam , one tablet daily. A few days earlier, she had started taking cim etidine to treat her heartburn. Cim etidine is an inhibitor of the cytochrom e P-450 system in the liver. Which of the follow ing term s best de nes this cim etidine-diazepam interaction? A. Additive e ect B. Potentiation C. Synergism D. Sensitization E. Reverse tolerance

Don't use plagiarized sources. Get Your Custom Essay on
A 46-year-old wom an com plained to her physician that the sedative e ect of the drug she was taking
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*